VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 144 / 670

Sergio
(@sergio)
New Member
Joined: 6 months ago
Posts: 4
 

VAERS reporting - Vaccine Adverse Event Reporting System

VAERS - Report an Adverse Event Step 1 (hhs.gov) - link (USA) but you can report from elsewhere,

I saw a few posts mentioning VAERS. It will be time consuming for your MD to file in a report. Patients can do it on their own. I did.

I think it is good you do it if the side effects you experienced differs a lot from common side effects - to Help science!

I hope this help.

Sergio


Gloria M liked
ReplyQuote
Bones
(@garybonam)
Active Member
Joined: 6 months ago
Posts: 7
 

I'm so glad I was able to find this site! I can diffidently see I'm not alone. It's understandable that people are going to react to any vaccine differently? My biggest hope that this is only a temporary thing for all of us and runs its course then clears up. No doubt the time frames will be different for almost everyone. It would be nice to have some real answers but since this had to be a rush job, my guess is organizations like the CDC are waiting for more feedback before they make any assumptions?? I know it's been hell for me with my pre-existing condition, and the same can be said for everyone on this forum I'm sure. I guess we just have to hang in there and keep plugging away and only hope for the best.... 


ReplyQuote
Karen R. Mizrach
(@krmizrachgmail-com)
Eminent Member Patient Forum Moderator
Joined: 1 year ago
Posts: 49
 

@marthachief

 

Your doctor sounds like he is really listening to you and taking your concerns seriously. Good to hear. 


ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@deliakellie

Hi, I'm taking turmeric and Tart Cherry.  I'm also taking Fish Oil and Vitamin C and D.  I'm taking it easy an resting at home.  I walk in my neighborhood.  Increasing water intake and taking Meclizine. I'm trying to get up and move around every hour and eat anti-inflammatory foods.  I was already eating the AIP diet.  I started adding fresh ginger to foods today.  Next, I'll add turmeric to water and bone broth.  Feel better~


ReplyQuote
Deb
 Deb
(@debj)
New Member
Joined: 7 months ago
Posts: 4
 

UPDATE - I had hesitated getting the 2nd shot.  My first was 4/3 and had vertigo after the 4th day.  The dizziness and my ear feels stopped up has been going on after the vertigo.  Got the 2nd shot on 5/1 and yes it was bad on the next day.  Had the most depilating headache and severe nausea and today diarrhea (TMI - sorry).  Stayed in bed all day.  No chills or fever - just that headache!  So nervous about the next few days and hoping I don't have another vertigo episode.  Hoping we all get through this and these ongoing symptoms go away.  It has really interrupted my daily activities since I do not feel good.   


Gloria M liked
ReplyQuote
Ally54
(@aboyd)
New Member
Joined: 6 months ago
Posts: 1
 

@gloriam

I am post Pfizer 7 weeks, and in the same situation you are in:  fighting vertigo, dizziness, fatigue, neck and lower skull pain, brain fog, and tinnitus.   I have had short 8-10 hour stretches of relief, but then it seems like I get just get slammed again.    I have a history of vestibular migraines, that last 2-4 days, but this has been insane.   This your post, and this forum has helped me realize I am not insane.    I wish you and everyone a quick return to good health.


Sassafras liked
ReplyQuote
NannyMac
(@nannymac)
Active Member
Joined: 6 months ago
Posts: 16
 

@sergio I participated in the CDC’s v-safe system and reported my vertigo there. Do you know if also reporting on the VAERS site would be redundant? 


Carol liked
ReplyQuote
Meg
 Meg
(@megan)
Eminent Member
Joined: 7 months ago
Posts: 22
 

Over on the Tinnitus and/or hearing loss post vax site, we are going on a strong histamine connection - that our histamine levels were driven up to toxic levels - you could have neurological issues, dizziness (I had), nausea, etc. etc. etc. Bone broth is high in histamine. I wouldn't add it. We are doing things like - low histamine diet (temporary), vitamin C, quercetin, Antronex, etc. 


twa liked
ReplyQuote
Meg
 Meg
(@megan)
Eminent Member
Joined: 7 months ago
Posts: 22
 

@thenystagmus

Everything you say, I can relate to....100%. I haven't been the same since my one dose of Moderna, and just hope and pray I get me back. And, then I see people celebrating their shots. I am on a Vaccine Hunters page too (from before the vaccine) and me trying to say I had a bad reaction was a no go. I was shut down. Now they are saying 12-15 y.o.s are going to get this vaccine. That is insane!! I'm sorry, but they are fine without it! And I am pro-vaccine. 


Amber, dragonlover, Sassafras and 1 people liked
ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@mm824

Did you take anything or do any particular treatments in the 10 weeks since your shot?  Are you still having vertigo?  Can i ask if you have an auto-immune disorder?  I'm 25 days from my second shot and the vertigo started at day 13.  I've been home for 13 days.


ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@megan

I'm already on the AIP-Paleo diet.  What makes the people think it is a histamine response?  I've heard it's an autoimmune vestibular inflammatory response.  


ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@gloriam,

Sounds like you have a supportive husband.  When I told mine about how I thought the vaccine was causing the vertigo, dizziness, head, neck and ear pain.  He dismissed it like it was not possible. I think support is so needed when we are going through something difficult and unknown.  


claudears, Gloria M, dragonlover and 1 people liked
ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@lvpv84

How long have you been having symptoms?


ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

Is there anyone who has had symptoms for a while and now feels like they have recovered?  If so, how long did it take?

 

Thank you~

twa


ReplyQuote
Sassafras
(@thenystagmus)
Prominent Member
Joined: 8 months ago
Posts: 820
 
Posted by: @tabby

@thenystagmus Hi Sassafras,

 

I understand your frustration and I think many of us identify what you are going through, I know I certainly can. I'm just coming out of another four day migraine, haven't had this many in years. Some days I feel I'm better then others, I tend to make the most of things then, but yesterday, I had dizziness for most of the day, brain fog, tinnitus more noticable, it's horrible. Like you, there are so many things I want to do, like drive my car, visit my mother to help her out with housework, but I cannot. I take Dramamine but even the less drowsy ones zonk me out. It's so frustrating, ten weeks today since my first jab, I can't see me getting another if I remain like this, it's due the end of the month. My mother is in her 80's and she's had both jabs, no problems lasting for more than a few days. She has never suffered with migraines, I wonder if there is a connection there?  I hope we all get through this soon. Take care. 😏

Hello Tabby, I wondered how you've been ...sorry to heard you've had such a long 4 days migraine - yow! Thanks for your reply! Yes, I need to keep remembering to make the most of my better days too, without getting too drug down when they descend into crazy ones again. I hate the days when my brain starts "stuttering" again, when I have to think 3 times about how to do something! And the dizzy days make me feel like I'm walking through a house of (distorting) mirrors like at a carnival, only it's for my sense of space perception instead of just my eyes. You've been at this a bit longer than I have... You take care, too!


Tabby and Gloria M liked
ReplyQuote
Page 144 / 670